FERVEX COLD DAY AND NIGHT 16 TABLETS ADULT UPSA

FERVEX COLD DAY AND NIGHT 16 TABLETS ADULT UPSA View larger

3400927425561

Fervex Cold Day and Night Upsa Adults 16 Tablets for sale in our bio pharmacy: Fervex cold day and night is a drug for UPSA laboratories recommended to treat stuffy nose, clear nasal acoulement, headache and fever in adults.

More details

The advice of your pharmacist

Partners with: AROMAFORCE Resistance and natural defenses PRANAROM 5 ml, AROMAFORCE Sanitizer Spray 150 ml PRANAROM, IMMUCHOC PILEJE 15 TABLETS

This product is no longer in stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

4,99 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

FERVEX COLD DAY AND NIGHT 16 TABLETS ADULT UPSA

 

For warnings, precautions for use and cons-indications, see the instructions for use.

 

Description Fervex Cold Day and Night Upsa Adults 16 Tablets

 

Fervex Cold Day and Night Upsa Adults 16 Tablets is a drug that combines three active ingredients: an antipyretic analgesic (paracetamol), a vasoconstrictor nasal decongestant (pseudoephedrine), an antihistamine (chlorphenamine).

 

Fervex Council for using Cold Day and Night Upsa Adults 16 Tablets

 

The period of use is limited to 4 days. In the absence of improvement as if symptoms persist beyond 4 days of treatment, take medical advice.


 

  • 1 tablet daily (clear) in the morning, to renew if necessary noon and dinner
  • 1 tablet night (dark) at bedtime.
  • Catches must be spaced at least four hours.
  • Do not exceed the maximum dosage of 3 tablets a day and a night tablet every 24 hours.


IF IN DOUBT, ASK YOUR DOCTOR FOR ADVICE OR PHARMACIST.

 

Composition Fervex Cold Day and Night Upsa Adults 16 Tablets

 

Composition for clear tablet (for the day):

 

  • ........................................ 500.00 mg paracetamol
  • Ascorbic acid (vitamin C) ......................... 200.00 mg
  • ............................. Pseudoephedrine hydrochloride 60.00 mg.

 

The other ingredients are:

 

Pregelatinized corn starch, corn starch, stearic acid, lamination *, ** polish, red coloring agent *** **** blue coloring agent.

 

* Coating: modified corn starch (E1440), glycerol dibehenate (E471), titanium dioxide (EL71), vegetable stearic acid (E570), sorbitol (E420).

** Polisher: Purified water, beeswax, carnauba wax, polysorbate 20, sorbic acid.

*** Agent red dye (E129): Food Red 17, Color Index No. 16035, red lacquer, Allura AC aluminum.

**** Agent blue dye (E132): Indigotine, CI Pigment Blue 63, Color Index No. 73015.


 

Composition for a dark tablet (overnight):

 

  • 500.00 mg paracetamol ...............................
  • Chlorpheniramine maleate ................... 4.00 mg.

 

The other ingredients are:

 

Croscarmellose sodium, hypromellose, microcrystalline cellulose, povidone, glycerol behenate, magnesium stearate, coating *, ** brightener.

 

Introducing Fervex Cold Day and Night Upsa Adults 16 Tablets

 

Box of 16 tablets

 

Warnings on drugs

 

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines within reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

Please tell your online pharmacist of current treatments to identify any incompatibilities. The order confirmation form contains a custom message field provided for this purpose.

Click here to find the manual of this drug on the website of the National Agency of Drug Safety and health products.

Pharmacovigilance Reporting an or effect (s) Adverse (s) bound (s) use of a medicament

VIDAL OF THE FAMILY

FERVEX COLD DAY AND NIGHT

Anti-rheumatic medication

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

FERVEX COLD DAY AND NIGHT: tablet; box of 12 tablets Day (clear) and 4 tablets Night (dark).
-

UPSA Laboratory

COMPOSITION (summary)
pcp day p cp night
Paracetamol 500 mg 500 mg
Vitamin C 200 mg
Pseudoephedrine hydrochloride 60 mg
Chlorphenamine maleate 4 mg

INDICATIONS (summary)
This medication is in the form of two different tablets: clear daytime tablets contain paracetamol ( antipyretic and analgesic ), a decongestant vasoconstrictor (pseudoephedrine) and vitamin C; the dark tablets, intended to be taken at night, contain paracetamol and an antihistamine which has a drying effect on nasal secretions.
It is used to relieve symptoms of colds: stuffy nose, runny nose, headache and / or fever.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Although it is available without a prescription, it contains a vasoconstrictor that can cause potentially serious cardiac or neurological adverse effects. Its use requires certain precautions, including compliance with doses and contraindications. Make sure you do not associate it with another medication containing a decongestant vasoconstrictor , especially nasally.
Decongestant vasoconstrictors can increase heart rate ( tachycardia ) and cause palpitations and nausea. If these adverse effects are too severe, treatment should be discontinued.
They may also be responsible for rare neurological complications ( convulsions , hallucinations, abnormal agitation), in particular in the case of excessive dosage . Respect the recommended dose.
It is advisable to take medical advice in the event of hyperthyroidism , heart disease, diabetes , psychic disorders, renal insufficiency and in the elderly, especially in the case of chronic constipation, tendency to dizziness or voltage.
Taking this medicine may cause acute glaucoma in susceptible persons: red, hard and painful eye, with blurred vision. An emergency consultation with an ophthalmologist is necessary.
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Avoid alcoholic beverages: increased risk of drowsiness.
This medication contains an antihistamine that can induce somnolence, sometimes intense in some people. This drowsiness can be increased by taking alcohol or other sedative drugs. Be sure to occasionally take the first shot that you bear it well, before driving or using a dangerous machine.
Sports: This medicinal product contains a substance considered as stimulant (phenylephrine, pseudoephedrine or synephrine), which is included in the 2004 monitoring program of the Ministry of Youth and Sports. It can be found in athletes' urine to detect any misuse.
DRUG INTERACTIONS (summary)
This medication should not be combined with:
  • another oral decongestant vasoconstrictor containing phenylephrine, pseudoephedrine or methylphenidate or a nasal vasoconstrictor containing naphazoline, oxymetazoline, ephedrine or tuaminoheptane sulfate: risk of hypertensive crisis;
  • an antidepressant of the non-selective MAOI type ( MARSILID ): a period of at least 15 days must be respected between the taking of these 2 medicines.
It can interact with ergot derivatives used in Parkinson's disease (bromocriptine, pergolide, lisuride, cabergoline) or in migraine (ergotamine, dihydroergotamine, methysergide) or with selective AIMM (moclobemide).
Tell your doctor or pharmacist if you are taking any other medicines that have atropine or sedative effects (tranquillizers, sleeping pills, some cough or pain medications containing opioids , antidepressants , neuroleptics, etc.).
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Due to the presence of pseudoephedrine, the use of this drug is not recommended in pregnant women.

Breastfeeding:
This drug passes into breast milk. It is contraindicated during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water, at a minimum interval of 4 hours between the catch. In case of severe renal failure , it is necessary to space the catch for at least 8 hours.

Usual dosage:

  • Adult and adolescent over 15 years: 1 tablet Day in the morning, to be renewed if necessary at lunch and dinner, and 1 tablet Night at bedtime.
The duration of treatment should not exceed 4 days.
TIPS (summary)
This medicine has no anti-infectious effect. If the condition persists for more than a few days, consult your doctor.
POSSIBLE ADVERSE EFFECTS (summary)
Drowsiness or insomnia: the antihistamine is sedative while the vasoconstrictor may have an exciting effect. Depending on the person, one or the other of these effects can predominate.
Dry mouth, constipation, disturbances of accommodation , urinary retention.
Orthostatic hypotension , disorders of balance, dizziness , tremors, agitation, confusion of ideas especially in the elderly.
Palpitations , anxiety, headache, sweating, nausea, vomiting.
More rarely: allergic reaction , abnormal blood count .


GLOSSARY (summary)


stroke
Brain injury due to haemorrhage or abrupt obstruction of an artery. Depending on the size of the lesion, the consequences are more or less serious: temporary discomfort, paralysis, coma.
Abbreviation: AVC.


accommodation
"Focus" of the eye, allowing clear vision close up. Presbyopia is the most common disorder of accommodation; some drugs such as atropine may cause passenger accommodation problems.


adenoma of the prostate
Increase in the volume of the prostate gland located under the bladder of man. This increase in volume is benign, has no relationship to cancer, but can interfere with the passage of urine into the urethra through the gland.
Symptoms that suggest the presence of a prostate adenoma are:
  • difficulty urinating (slowness, weakness of the spray);
  • the need to get up several times at night to urinate;
  • urges to urinate imperiously and difficult to control.
Some drugs, especially atropinics, may have the undesirable effect of aggravating the discomfort and may lead to a total blockage of the bladder evacuation. They are therefore contraindicated or should be used cautiously in men with the symptoms described above.


alcohol
General name designating a family of substances that have the property of being able to be mixed with water and fatty substances. The most common alcohol is ethyl alcohol (ethanol), but there are many other alcohols: methanol, butanol, etc. The degree of an alcoholic solution corresponds to the volume of pure alcohol present in 100 ml of solution, knowing that 1 glass of wine or 1/2 of beer (25 cl) contains about 8 g of alcohol.
When alcohol is used as an antiseptic, an unpleasant odor denaturant is often added to prevent drinking. Contrary to a widespread belief, alcohol at 70o (or even at 60o) is a better antiseptic than alcohol at 90o.


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antidepressant
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antihistamine
Medication that opposes different effects of histamine. Two main types exist: antihistamines type H1 (antiallergic) and antihistamines type H2 (gastric antiulcer). Some antihistamines of type H1 are sedative, others do not alter vigilance.


antipyretic
Medication used to lower the body temperature during bouts of fever.


atropine
Medication with effects similar to those of atropine. Atropinics fight spasms and diarrhea. Adverse effects of atropinic drugs include: thickening of bronchial secretions, dry mouth and mucous membranes, constipation, risk of urine blockage and acute glaucoma crisis in susceptible persons, accommodation disorders, abnormal sensitivity to light by dilation of the pupil. Taking several atropine medicines increases the risk of adverse effects. In the event of overdose or accidental ingestion, the following signs may also appear: red and warm skin, fever, acceleration of breathing, fall or, on the contrary, elevated blood pressure, agitation, hallucinations, poor coordination of movements. Emergency care should be given to your doctor or, if not available, call 15, 112 or an emergency medical service.
In addition to atropine and its derivatives, other drugs have atropine effects: imipraminic antidepressants, some antihistamines, antispasmodics, antiparkinsonian and neuroleptic.


convulsions
Involuntary contractions limited to a few muscles or generalized to the whole body. They are due to excessive pain or stimulation of the brain: fever, poisoning, lack of oxygen, brain damage. Convulsions may be due to an epileptic seizure or high fever in young children.


diabetes
A general term for diseases that result in the emission of abundant urine and intense thirst. The word diabetes, used alone, is generally related to diabetes mellitus, which corresponds to a disruption in the regulation of the body's sugars by insulin. It results in increased sugar (glucose) in the blood and its possible presence in the urine. There are two types of diabetes mellitus: Type 1 or insulin-dependent diabetes, which requires insulin injections, and type 2 or non-insulin dependent diabetes, which can initially be treated with oral antidiabetics.


glaucoma
Disease characterized by increased pressure of the fluids contained in the eye (intraocular hypertension).
This general term covers two totally different affections:
  • Open angle glaucoma or chronic glaucoma is the most common; it is generally symptom-free, detected by the measurement of intraocular tension in the ophthalmologist. It does not cause acute seizures, and treatment relies primarily on beta-blocking eye drops. People with open-angle glaucoma should not use cortisone derivatives without prior ophthalmologic advice.
  • Closed-angle glaucoma or acute glaucoma is more rare. Between seizures, intraocular tension is normal. But the inadvertent use of atropine medicines (especially eye drops) causes an acute crisis of intraocular hypertension which can permanently damage the retina in a few hours. It is an ophthalmological emergency that is recognized by a brutally red eye, horribly painful, hard as a glass ball, and whose vision becomes blurred.
The angle in question in these two affections is the irido-corneal angle. It is indeed between the iris and the cornea that is located the system of evacuation of the liquids of the eye. A slightly open (closed) angle exposes a total obstruction of the evacuation system. This obstruction can occur when the iris is opened to the maximum (mydriasis) under the effect of an atropinic drug: the iris then comes to be attached to the cornea.
Contraindications for atropine medicines are limited to those who have already had closed-angle glaucoma or have been detected by an ophthalmologist. Those who suffer from chronic open angle glaucoma are not affected by these contraindications.


high blood pressure
Excess blood pressure (tension) in the arteries. This pressure is provided by the heart and is expressed by two digits. It is maximal during contraction of the heart, or systole (first digit), and minimal during cardiac rest, or diastole (second digit). High blood pressure is characterized by a maximum (systolic) pressure greater than or equal to 16, or a minimum (diastolic) pressure greater than or equal to 9.5. Treatment is initiated when these numbers are exceeded or for lower blood pressure in some people with cardiovascular risk factors: heredity, smoking, diabetes, excess cholesterol. Permanent antihypertensive therapy reduces damage to the heart and blood vessels due to high blood pressure.


hyperthyroidism
Excessive thyroid hormones include heart failure, poor heat tolerance, weight loss and chronic fatigue.


Orthostatic hypotension
Reduced blood pressure when changing from elongated to standing. Due mostly to drugs, orthostatic hypotension results in dizziness with risk of fall, especially in the elderly. These disturbances can be prevented by avoiding sudden changes of position: sit for a few moments at the edge of the bed before standing, slowly rising from a seat, keeping a support before moving.
Wearing compression stockings, which prevents blood from flowing back to the legs while standing, is also used to treat orthostatic hypotension.


MAOIs
Abbreviation for mono-amine oxidase inhibitor. Family of drugs used in psychiatry and neurology (depression, Parkinson's disease). These drugs are divided into non-selective MAOIs, which are incompatible with many drugs and even certain foods, and selective MAOIs (A or B), for which these disadvantages are absent or limited.


coronary heart disease
Partial disability of the arteries of the heart (coronary arteries) to irrigate the heart muscle. Seizures of angina pectoris can occur, most often during an effort.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


neuroleptics
Family of medicines used in the treatment of certain nervous disorders or various symptoms: digestive disorders, menopausal disorders, etc.


blood count
The count measures the number of red blood cells (red blood cells), white blood cells (leukocytes) and platelets in the blood. The blood formula specifies the percentage of different white blood cells: neutrophils, eosinophils, basophils, lymphocytes, monocytes.
Abbreviation: NFS.


opiates
A chemical family that includes opium and its derivatives. In addition to drugs such as opium or heroin, the opiate family includes morphine (strong analgesic), codeine (antitussive and analgesic) and many other substances.


palpitations
Abnormal perception of irregular heartbeat.


Parkinson
Chronic disease of the nervous system related to the alteration of certain brain cells and resulting in mobility disorders and sometimes tremors.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


sedatives
  • Quiets, calms down.
  • Medication belonging to different families: anxiolytics, hypnotics, analgesics, antitussives, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative can be responsible for drowsiness and increase the effects of alcohol.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


symptoms
Trouble felt by a person with an illness. The same symptom can translate different diseases and the same disease does not necessarily give the same symptoms in all the patients.


tachycardia
Accelerating the rhythm of the heartbeat. It may be due to fever, hyperthyroidism, heart disease, certain medications, and so on.


vasoconstrictor
Medication that causes contraction of blood vessels, as opposed to vasodilator.


dizziness
Symptom that can mean an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 08/07/2015

Name of the medicinal product

FERVEX COLD DAY AND NIGHT, film-coated tablet

Paracetamol 500 mg, ascorbic acid 200 mg, chlorphenamine maleate 4 mg, pseudoephedrine hydrochloride 60 mg

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for your treatment.

· This medication can be used in self-medication, ie used without consultation or prescription from a doctor.

· If the symptoms persist beyond 4 days of treatment, if they aggravate or if new symptoms appear, seek the advice of your phamacist or doctor.

· This leaflet is designed to help you use this medicine. Keep it, you may need to reread it.

DO NOT LEAVE THIS MEDICINE FOR CHILDREN

Review summary

In this notice :

1. What is FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet and in which cases is it used?

2. What should be known before taking FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet ?

3. How to take FERVEX COLD DAY AND NIGHT, film-coated tablet ?

4. What are the possible side effects?

5. How to store FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet ?

6. Additional information.

1. WHAT IS FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group

DECONGESTION FOR SYSTEMIC USE.

This medication combines three active ingredients: an antipyretic analgesic (paracetamol), a nasal decongestant vasoconstrictor (pseudoephedrine), an antihistamine (chlorphenamine).

Therapeutic indications

This medication is indicated in adults and children over 15 years in the treatment during colds:

· stuffy nose sensations,

· clear nasal discharge,

· headache and / or fever.

2. BEFORE YOU TAKE FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet?

List of information needed before taking the medication

Not applicable.

Cons-indications

Do not take FERVEX CHEMICAL DAY AND NIGHT, film-coated tablets in the following cases:

· In case of a history of allergy to the constituents of the product, especially antihistamines.

· Child under 15 years old.

· If you have had a stroke.

· In case of severe or poorly balanced blood pressure due to treatment.

· In case of serious heart disease (coronary insufficiency).

· If you have some forms of glaucoma (increased pressure in the eye).

· In case of difficulties to urinate of prostatic or other origin.

· In case of convulsions old or recent.

· In case of severe liver or kidney disease due to the presence of paracetamol.

· If you are breastfeeding.

· In combination with non-selective MAOIs due to the risk of paroxysmal hypertension and potentially fatal hyperthermia.

· In combination with other indirect sympathomimetics: vasoconstrictors intended to relieve nasal congestion, whether administered orally or nasally (phenylephrine (alias neosynhephrine), pseudoephedrine, ephedrine] and methylphenidate, due to the risk of vasoconstriction and / or hypertensive outbreaks.

· In combination with alpha sympathomimetics: vasoconstrictors intended to relieve the nose, whether administered orally or nasally (etilefrin, midodrine, naphazoline, oxymetazoline, phenylephrine, synephrine, tetryzoline, tuaminoheptane, tymazoline) because of the risk of vasoconstriction and / or hypertension.

The combination of two decongestants is contraindicated, regardless of the route of administration (oral and / or nasal): such an association is unnecessary and dangerous and corresponds to misuse.

You should not use this medication unless you are advised to do so by your doctor during pregnancy.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Precautions for use; special warnings

Take special care with FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet:

Special warnings

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

· it is imperative to strictly observe the dosage, the duration of treatment of 4 days, and the contraindications.

· in case of overdose or mistakenly taking too high a dose, consult your doctor immediately.

This medicinal product contains paracetamol. Other medicines contain it. Do not combine them, so as not to exceed the recommended daily dose (see section Dosage).

During treatment, if there is a feeling of acceleration of the heartbeat, palpitations, onset or increase of headache, nausea, behavioral problems, stop treatment and immediately contact your doctor. doctor.

PREVENT YOUR DOCTOR, if you suffer:

· high blood pressure,

· cardiac disorders, hyperthyroidism (hyperfunction of the thyroid gland),

· personality disorders,

· of diabetes,

· predisposition to constipation, dizziness and urinary disorders.

PREVENT YOUR DOCTOR, if you take:

· a selective MAO-A (moclobemide, toloxatone),

· a treatment containing an alkaloid of rye ergot:

o dopaminergic, such as bromocriptine, cabergoline, lisuride or pergolide (eg, antiparkinsonian)

o vasoconstrictor, such as dihydroergotamine, ergotamine, methylergometrine, methysergide (for example an antimigraine)

· of the linezolid.

Precautions for use

If you have severe liver or kidney disease, you should consult your doctor before taking this medication (because of the presence of paracetamol).

This drug may cause alcohol-induced drowsiness: it is best to start the evening treatment and refrain from alcoholic beverages or medication containing alcohol during the course of treatment.

In case of purulent nasal discharge, persistent fever, no improvement after 4 days of treatment, CONSULT YOUR DOCTOR.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Interaction with other medicines

Taking or using other medicines:

If you are taking or have recently taken any other medicines, including medicines obtained without a prescription, talk to your doctor or pharmacist.

This medicine contains a vasoconstrictor, pseudoephedrine.

This medication should not be used in combination with:

· vasoconstrictors whether oral or nasal (phenylephrine (alias neosynhephrine), pseudoephedrine, ephedrine, methylphenidate, eleflorthine, midodrine, naphazoline, oxymetazoline, synephrine, tetrazoline, tuaminoheptane, tymazoline);

· a non-selective MAO-A (iproniazide).

It is not recommended to use this medication if you are already treated:

· by a selective MAO-A drug, a drug prescribed in some depressive states;

· and / or other dopaminergic or vasoconstrictor drugs such as bromocriptine, cabergoline, lisuride, pergolide or dihydroergotamine, ergotamine, methylergometrine, methysergide, drugs prescribed to treat certain neurological or endocrine disorders or migraines ;

· by linezolid.

The use of alcoholic beverages or medicines containing alcohol should be avoided during the treatment.

Tell your doctor or pharmacist of all prescription and nonprescription / herbal products you may use before using this medication.

In order to avoid the adverse effects of an overdose,

DO NOT ASSOCIATE WITHOUT MEDICAL ADVICE other medicines containing vasoconstrictors, paracetamol or antihistamines.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR PHYSICIAN OR YOUR PHARMACIST.

Interactions with food and beverages

Food and drinks

Refrain from alcoholic beverages during the treatment.

Interactions with Herbal Medicines or Alternative Therapies

Not applicable.

Use during pregnancy and lactation

Pregnancy and breast feeding

Ask your doctor or pharmacist for advice before taking any medicine.

Pregnancy

The use of this medication is not recommended during pregnancy.

feeding

Due to possible adverse effects in infants, taking this medication is contraindicated if you are breast-feeding.

Sport

Sport

The attention of athletes is drawn to the fact that pseudoephedrine can induce a positive reaction of tests performed during doping controls.

Effects on ability to drive or use machines

Driving and using machines

Attention is drawn, especially to vehicle drivers and machine users, on the risks of drowsiness or decreased vigilance associated with the use of this medication.

This is exacerbated by the use of alcoholic beverages, drugs containing alcohol or sedative drugs.

List of excipients with known effect

Not applicable.

3. HOW TO TAKE FERVEX COLD DAY AND NIGHT, film-coated tablet?

Instructions for proper use

Not applicable.

Dosage, Mode and / or route (s) of administration, Frequency of administration and Duration of treatment

Dosage

This presentation is reserved for adults and children over 15 years of age.

The dosage is:

· 1 tablet day (clear) in the morning, to be renewed if necessary at noon and dinner,

· 1 tablet night (dark) in the evening at bedtime.

The catch must be spaced at least 4 hours apart.

Do not exceed the maximum dose of 3 tablets per day and one tablet per 24 hours per day.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Oral use.

Swallow the tablet with a large glass of water.

Frequency of Administration

The catch must be spaced at least 4 hours apart.

In case of severe kidney disease (severe kidney failure), space the catch for at least 8 hours.

Duration of treatment

The duration of use is limited to 4 days. If there is no improvement as in the case of symptoms persisting beyond 4 days of treatment, take a medical opinion.

Symptoms and Instructions for Overdose

If you take more than FERVEX COLD DAY AND NIGHT, film-coated tablet you should not have:

STOP TREATMENT AND IMMEDIATELY CONSULT A DOCTOR.

Instructions for omission of one or more doses

If you forget to take FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet:

Do not take a double dose to make up for the single dose that you have forgotten to take.

Risk of withdrawal syndrome

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Description of adverse reactions

Like all medicines, FERVEX CHEMICAL DAY AND NIGHT, film-coated tablets are likely to have side effects, although not everybody gets them.

Because of the presence of pseudoephedrine , this drug may cause:

General effects such as:

· headaches, strokes,

· palpitations, high blood pressure, myocardial infarction, sweating, behavioral disturbances, nausea, vomiting,

· the onset of an acute glaucoma crisis in predisposed subjects that can result in a red and painful eye,

IN THESE CASES, STOP TREATMENT AND IMMEDIATELY CONTACT YOUR DOCTOR.

May also occur:

· allergic reactions,

· urinary disorders (significant decrease in urine, difficulty urinating),

· a dry mouth,

· convulsions, hallucinations, agitation, behavioral disorders and insomnia have been described in particular in children,

· memory or concentration disorders, confusion, dizziness (more common in the elderly),

· a motor incoordination, tremors,

· drowsiness, decreased vigilance, more marked at the beginning of treatment,

· allergic reactions:

o of rash type (redness, itching, hives, eczema),

o angioedema (abrupt swelling of the face and neck may cause respiratory discomfort),

o anaphylactic shock (violent and very severe allergic reaction),

· fall in blood pressure during standing up, which may be accompanied by dizziness,

· more rarely, changes in the blood form have been described with antihistamines,

· exceptionally haemorrhagic strokes have been reported in patients treated with medicinal products containing a vasoconstrictor, such as overdosage, contraindications or warnings, or in patients with vascular risk factors (see sections 2. What should be known before taking FERVEX RHEUME DAY AND NIGHT, film-coated tablet, subheadings: "Never take FERVEX CHEMICAL DAY AND NIGHT, film-coated tablets in the following cases", "Take special care with FERVEX COLD DAY AND NIGHT, film-coated tablet ".

IN THESE CASES, STOP TREATMENT AND IMMEDIATELY CONTACT YOUR DOCTOR.

Because of the presence of paracetamol:

· In some rare cases, it is possible that a rash or reddening or allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with drop in blood pressure. Immediately stop treatment, tell your doctor and never take any medicines containing paracetamol.

· Exceptionally, biological changes requiring blood check have been observed: abnormally low levels of certain blood components (platelets) which can result in nosebleeds or gums. In this case, consult a doctor.

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via a declaration: National Agency for the Safety of Medicines and Health Products (Ansm) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr . By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE FERVEX CHEMICAL DAY AND NIGHT, film-coated tablet?

Keep out of the reach and sight of children.

Expiration date

Do not use after the expiry date stated on the carton.

Storage conditions

Store at a temperature not exceeding + 25 ° C.

If necessary, warnings against visible signs of deterioration

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.

6. ADDITIONAL INFORMATION

Full list of active substances and excipients

What does FERVEX CHEMICAL DAY AND NIGHT contain, film-coated tablet?

The active substances are :

Composition for a clear tablet (for the day)

Paracetamol ................................................. .................................................. ............................. 500.00 mg

Ascorbic acid (vitamin C) ............................................ .................................................. .......... 200.00 mg

Pseudoephedrine hydrochloride ............................................... .................................................. .. 60.00 mg

The other components are :

Pregelatinized corn starch, corn starch, stearic acid, film coating *, polish **, red coloring agent ***, blue coloring agent ****

* Lamination:

E440), glycerol dibehenate (E471), titanium dioxide (E171), stearic acid of vegetable origin (E570), sorbitol (E420)

** Polish:

Purified water, beeswax, carnauba wax, polysorbate 20, sorbic acid

*** Red coloring agent (E129):

Food Red 17, Color index N ° 16035, red lacquer Allura AC aluminum

**** Coloring agent blue (E132):

Indigotine, CI blue pigment 63, Color index N ° 73015

Composition for a dark tablet (overnight)

Paracetamol ................................................. ................................................ 500, 00 mg

Chlorphenamine Maleate ............................................... ................................. 4.00 mg

The other components are :

Croscarmellose sodium, hypromellose, microcrystalline cellulose, povidone, glycerol behenate, magnesium stearate, film coating *, polish **

* Lamination:

Hypromellose (E464), propylene glycol (E1520), titanium dioxide (E171), carmoisine (E122), indigo carmine

** Polish:

Purified water, beeswax, carnauba wax, polysorbate 20, sorbic acid

Pharmaceutical form and content

What is FERVEX CHEAP DAY AND NIGHT, film-coated tablets and contents of the pack?

This medication is in the form of film-coated tablets.

Box of 12 clear film-coated tablets and 4 film-coated tablets.

Name and address of the marketing authorization holder and the holder of the manufacturing authorization responsible for the release of the lots, if different

Holder

UPSA SAS

3 RUE JOSEPH MONIER

92500 RUEIL-MALMAISON

exploiting

UPSA SAS

3 RUE JOSEPH MONIER

92500 RUEIL-MALMAISON

Maker

UPSA SAS

304, AVENUE OF DOCTOR JEAN BRU

47000 AGEN

or

UPSA SAS

979, AVENUE DES PYRENEES

47520 THE PASSAGE

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

Date of approval of the notice

The last date on which this leaflet was approved is {date}.

AMM under exceptional circumstances

Not applicable.

Internet Information

Detailed information on this medicine is available on the ANSM website (France) www.ansm.sante.fr

Information for health professionals only

Not applicable.

Other

ADVICE / HEALTH EDUCATION

"WHAT TO DO IN CASE OF A NOSE MOUTH OR NOSE THAT CASTING":

This medication is used in the treatment of stuffy nose sensation and headache and / or fever during colds in adults and children over 15 years of age.

The common cold is a very common acute benign infection that affects the nasal mucosa (inner lining of the nose). This mucous membrane secretes a liquid whose role is to constantly moisten the inspired air and to fight against the infectious agents. When this mucous membrane is irritated, it swells and increases its usual liquid secretion, so that the nose "is clogged" or that the nose "flows".

In order to limit the onset of symptoms, respect the following hygiene rules as much as possible:

· Wash hands regularly, especially before meals or during preparation;

· cover your mouth when you cough or sneeze;

· blow your nose often with disposable handkerchiefs (not to recontaminate) and dispose of them in a trash can immediately after use and then wash your hands;

· avoid a visit to a woman who has recently given birth and her newborn, an elderly person, or a person treated with immunosuppressants (corticosteroids, medicines for blood or cancer). In these cases, wearing the mask is recommended.

For your comfort :

· drink enough;

· moisten the nasal mucosa with suitable washing solutions (physiological saline, sprays of thermal water or sea water). Avoid using the same nosepiece for the whole family.

· avoid smoking or breathing the smoke of others;

· sleeping the raised head to improve the airflow in the nostrils and sleeping enough;

· protect the skin of the upper lip and nostrils by a cream if the repetition of the flies tends to irritate the skin;

· avoid air conditioners that dehumidify the air and dry the nasal mucous membranes, the ideal room temperature should be around 18-20 ° C;

· aerate the parts regularly.

"WHAT TO DO IN THE EVENT OF FEVER":

Normal body temperature varies from person to person and ranges from 36.5 ° C to 37.5 ° C. An elevation of more than 0.8 ° C is considered a fever.

In adults and children over 15 years of age: if the disorder is too troublesome, you can take this medicine which contains paracetamol in accordance with the indicated dosages.

With this medication, the fever should drop rapidly. Nevertheless :

· if other signs appear (such as a rash),

· if the temperature persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

Medication Cold Cough Cough Orl Online Pharmacy  

Find our new range of medicines to cure your colds, cough and orl throat problems in your Arry Pharmacy online for the sale of medicines.   The disorders related to the nose-throat-ears area are the main target of many viruses, bacteria and other allergens, under the term ENT (otorhinolaryngological) disorders.

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.